# SDR IPXA2018031227342

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 16,572 hours, 10,287 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lav Mirror Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY MIRROR LIGHTS INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51-0401.   OPS CHECKED GOOD.
